MathSciNet Relay Station
MathSciNet bibliographic data
MR898052 81F10 (35P25 47A40)
Sigal, I. M.; Soffer, A. The $N$-particle scattering problem: asymptotic completeness for short-range systems. Ann. of Math. (2) 126 (1987), no. 1, 35–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement